# SDR DHL2001727616

- Difficulty date: August 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Swivel
- Condition: Worn
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RIGHT MLG LOWER SEGMENT SWIVEL WORN BEYOND LIMITS. REMOVED AND REPLACED R/H MLG SIDE STRUT LOWER SEGMENT ASSY PER B727 M/M 32-11-41, GEAR SWING AND OPS CHECK FOUND GOOD NO PLAY NOTED, PER 32-11-00. REF: N/R 7151.
